# SDR DALA2020102303451

- Difficulty date: October 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 4,251 hours, 1,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 36c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOPERABLE LOCATIONS:36C.  CORRECTIVE ACTION: SECURED 36C SEAT MOUNTED EMERHENCY LIGHT.
